Alert archive / Wisconsin / Snow Advisories in 2007
Snow Advisory 5, NWS Green Bay, WI
NWS Green Bay, WI issued this snow advisory at Mar 18, 2007, 4:52 AM CDT for 10 counties in Wisconsin. It took effect at Mar 18, 2007, 3:36 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2007, 4:52 AM CDT (09:52 UTC)
- In effect from
- Mar 18, 2007, 3:36 PM CDT
- Expired
- Mar 19, 2007, 4:43 AM CDT
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
Counties Door County, WI, Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 112 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2101 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 180952 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 452 AM CDT SUN MAR 18 2007 ...SNOW EXPECTED ACROSS NORTHERN WISCONSIN TONIGHT... .A LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN CANADA WILL BRING A SWATH OF SNOW ACROSS FAR NORTHERN WISCONSIN. FARTHER SOUTH...THE SNOW WILL MIX WITH SLEET AND RAIN...RESULTING IN LESSER ACCUMULATIONS. WIZ005-010>013-181800- /O.NEW.KGRB.SN.Y.0005.070319T0000Z-070319T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 452 AM CDT SUN MAR 18 2007 ...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY. SNOW WILL DEVELOP ACROSS FAR NORTHERN WISCONSIN THIS EVENING... THEN CONTINUE OVERNIGHT. ACCUMULATIONS OF 3 TO 5 INCHES ARE ANTICIPATED BY MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KIECKBUSCH
4 follow-up statements
000 WWUS43 KGRB 181647 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1147 AM CDT SUN MAR 18 2007 ...SNOW EXPECTED ACROSS NORTHERN WISCONSIN TONIGHT... .A LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN CANADA WILL BRING A SWATH OF SNOW ACROSS FAR NORTHERN WISCONSIN. FARTHER SOUTH... THE SNOW WILL MIX WITH SLEET AND RAIN...RESULTING IN LESSER ACCUMULATIONS. WIZ005-010>013-182130- /O.CON.KGRB.SN.Y.0005.070319T0000Z-070319T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 1147 AM CDT SUN MAR 18 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY. SNOW WILL DEVELOP ACROSS FAR NORTHERN WISCONSIN THIS EVENING... THEN CONTINUE OVERNIGHT. ACCUMULATIONS OF 3 TO 5 INCHES ARE ANTICIPATED BY MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KGRB 182036 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT SUN MAR 18 2007 ...SNOW HEADED TOWARD NORTHEAST WISCONSIN TONIGHT... .A STRONG AND FAST MOVING AREA OF LOW PRESSURE IS FORECAST TO MOVE ACROSS ONTARIO TONIGHT AND BRING A COLD FRONT INTO WISCONSIN. A SWATH OF SNOW IS EXPECTED TO PUSH ACROSS NORTHEAST WISCONSIN STARTING THIS EVENING...AND THEN BEGIN TO DIMINISH TOWARD DAYBREAK. THE HEAVIER ACCUMULATIONS WILL OCCUR NEAR THE MICHIGAN BORDER...AS WARMER AIR ALOFT MIXES SOME RAIN AND SLEET WITH THE SNOW INTO PARTS OF CENTRAL AND EASTERN WISCONSIN TO LESSEN ACCUMULATIONS. WIZ020>022-073-074-190445- /O.EXB.KGRB.SN.Y.0005.070319T0200Z-070319T1400Z/ MENOMINEE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...CRIVITZ 336 PM CDT SUN MAR 18 2007 ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT MONDAY. SNOW WILL DEVELOP ACROSS FAR NORTHEAST WISCONSIN THIS EVENING... AND THEN CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS OF 3 TO 5 INCHES ARE ANTICIPATED BY MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ018-019-190445- /O.EXA.KGRB.SN.Y.0005.070319T0000Z-070319T1200Z/ LINCOLN-LANGLADE- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO 336 PM CDT SUN MAR 18 2007 ...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY. SNOW WILL DEVELOP ACROSS NORTH CENTRAL WISCONSIN THIS EVENING... AND THEN CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS OF 3 TO 5 INCHES ARE ANTICIPATED BY MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ012-013-190445- /O.EXT.KGRB.SN.Y.0005.070319T0200Z-070319T1400Z/ FLORENCE-NORTHERN MARINETTE- 336 PM CDT SUN MAR 18 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT MONDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT MONDAY. SNOW WILL DEVELOP ACROSS FAR NORTHEAST WISCONSIN THIS EVENING...AND THEN CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS OF 3 TO 5 INCHES ARE ANTICIPATED BY MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ005-010-011-190445- /O.CON.KGRB.SN.Y.0005.070319T0000Z-070319T1200Z/ VILAS-ONEIDA-FOREST- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 336 PM CDT SUN MAR 18 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY. SNOW WILL DEVELOP ACROSS FAR NORTH CENTRAL WISCONSIN THIS EVENING...AND THEN CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS OF 3 TO 5 INCHES ARE ANTICIPATED BY MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KALLAS
000 WWUS43 KGRB 190240 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 940 PM CDT SUN MAR 18 2007 ...SNOW HEADED TOWARD NORTHEAST WISCONSIN TONIGHT... .A STRONG AND FAST MOVING AREA OF LOW PRESSURE IS FORECAST TO MOVE ACROSS ONTARIO TONIGHT AND BRING A COLD FRONT INTO WISCONSIN. PERIODS OF SNOW WILL AFFECT NORTHERN WISCONSIN OVERNIGHT....WITH OCCASIONAL SNOW FARTHER SOUTH. SOME RAIN COULD BE MIXED WITH THE SNOW AT TIMES. WIZ020>022-073-074-190345- /O.CAN.KGRB.SN.Y.0005.000000T0000Z-070319T1400Z/ MENOMINEE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...CRIVITZ 940 PM CDT SUN MAR 18 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW ADVISORY. SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE LIGHTER THAN ORIGINALLY EXPECTED. ONE TO THREE INCHES OF SNOW IS EXPECTED BY MORNING. $$ WIZ018-019-190345- /O.CAN.KGRB.SN.Y.0005.000000T0000Z-070319T1200Z/ LINCOLN-LANGLADE- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO 940 PM CDT SUN MAR 18 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW ADVISORY. SNOWFALL ACCUMULATIONS ARE EXPECTED TO BE LIGHTER THAN ORIGINALLY EXPECTED. ONE TO THREE INCHES OF SNOW IS EXPECTED BY MORNING. $$ WIZ012-013-191045- /O.CON.KGRB.SN.Y.0005.000000T0000Z-070319T1400Z/ FLORENCE-NORTHERN MARINETTE- 940 PM CDT SUN MAR 18 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY. THREE TO FIVE INCHES OF SNOW IS EXPECTED OVERNIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ005-010-011-191045- /O.CON.KGRB.SN.Y.0005.000000T0000Z-070319T1200Z/ VILAS-ONEIDA-FOREST- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 940 PM CDT SUN MAR 18 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. THREE TO FIVE INCHES OF SNOW IS EXPECTED OVERNIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KGRB 190943 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 443 AM CDT MON MAR 19 2007 ...SNOW HAS TAPERED OFF ACROSS NORTHERN WISCONSIN... WIZ012-013-191045- /O.CAN.KGRB.SN.Y.0005.000000T0000Z-070319T1400Z/ FLORENCE-NORTHERN MARINETTE- 443 AM CDT MON MAR 19 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW ADVISORY. SCATTERED SNOW SHOWERS AND PATCHY DRIZZLE OR FREEZING DRIZZLE WILL LINGER ACROSS THE REGION THIS MORNING...BUT LITTLE OR NO ADDITIONAL ACCUMULATION IS EXPECTED. ROADS MAY STILL BE SNOW COVERED AND SLIPPERY IN SPOTS...SO MOTORISTS SHOULD USE CAUTION ON THE MORNING COMMUTE TO WORK OR SCHOOL. $$ WIZ005-010-011-191045- /O.CAN.KGRB.SN.Y.0005.000000T0000Z-070319T1200Z/ VILAS-ONEIDA-FOREST- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 443 AM CDT MON MAR 19 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW ADVISORY. SCATTERED SNOW SHOWERS AND PATCHY DRIZZLE OR FREEZING DRIZZLE WILL LINGER ACROSS THE REGION THIS MORNING...BUT LITTLE OR NO ADDITIONAL ACCUMULATION IS EXPECTED. ROADS MAY STILL BE SNOW COVERED AND SLIPPERY IN SPOTS...SO MOTORISTS SHOULD USE CAUTION ON THE MORNING COMMUTE TO WORK OR SCHOOL. $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Mar 18, 4:30 AM CDT, 22 minutes earlier.
Area forecast discussion, Mar 18, 4:30 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CDT SUN MAR 18 2007 .SHORT TERM...TODAY THROUGH MONDAY...MAIN FCST CONCERNS ARE HEADLINES AND SNOW AMOUNTS FOR TONIGHT. HIGH PRESSURE REMAINED IN PLACE OVER WI EARLY THIS MORNING...WITH ONLY SOME PATCHY HIGH CLOUDS NOTED OVER CNTRL WI. STRONG RETURN FLOW AND ASSOC WAA/ISENT LIFT WAS ONGOING OVER THE NORTHERN PLAINS IN ADVANCE OF A CLIPPER LOW PRESSURE SYSTEM OVER SW SASK. HOWEVER...PCPN WAS SLOW TO DEVELOP DUE TO LINGERING DRY AIR. MODELS HAVE COME INTO RELATIVELY GOOD AGREEMENT THROUGH TONIGHT...WITH A SLOWER ARRIVAL TIME FOR THE PCPN...AND HIGHEST QPF AMOUNTS ACROSS THE NE 1/2 OF THE CWA TONIGHT. THE BIGGEST DIFFERENCES REVOLVE AROUND THE AMOUNT OF WARM AIR THAT WILL ADVECT INTO THE REGION OVERNIGHT...AND ASSOC PCPN TYPE. THE UKMET/CANADIAN WERE MOST AGGRESSIVE BRINGING WARM AIR INTO THE RGN TONIGHT...BUT THINK THAT THE COOLER NAM/GFS SOLNS ARE MORE LIKELY TO VERIFY DUE TO SIGNIFICANT EVAP COOLING AS THE PCPN DEVELOPS. REGARDLESS...THINK THAT A MIX WILL DEVELOP ACROSS ALL BUT OUR FARTHER NORTHERN COUNTIES OVERNIGHT. HAVE DECIDED TO ISSUE A SNOW ADVISORY FOR 3-5 INCHES OF SNOW OVER THE FAR NORTH...THEN A TIER OF COUNTIES WITH A SNOW/SLEET/RAIN MIX...THEN JUST RAIN AND SNOW OVER C/EC WI. MOST OF PCPN SHOULD END BY 12Z/MON...SO WILL END THE ADVISORY THEN. ON MONDAY...SOME LGT PCPN MAY LINGER IN THE EAST EARLY...AND SOME MINOR LK-EFFECT SNOW SHOWERS ARE EXPECTED TO DEVELOP OVER NC WI DURING THE AFTERNOON AS BRISK NW WINDS BRING COLDER AIR ACROSS LK SUPERIOR. STAYED FAIRLY CLOSE TO MET GUIDANCE TEMPS OVER THE NEXT FEW DAYS. TRIED TO WORK SOME NON-DIURNAL TRENDS INTO THE GRIDS...WITH A SLIGHT WARMING TREND OVERNIGHT...AND COOLING TEMPS MONDAY AFTERNOON. .LONG TERM...MONDAY NITE THRU SATURDAY. FORECAST FOCUS ON TEMPERATURES DURING THE MIDDLE OF THE WEEK...THEN PRECIP CHANCES LATER IN THE WEEK. AFTER A BRIEF SHOT OF COLD AIR MONDAY NITE AND TUESDAY SOUTH WINDS BRING BEGIN WARM ADVECTION TUESDAY NITE. GIVEN SOUTHERLY WINDS AND INCREASING HEIGHTS/TEMPERATURES WILL RAISE TUESDAY NITE MINS SEVERAL DEGREES AND GO WELL ABOVE GUIDANCE. THE WARM AIR ADVECTION BRING RAIN TO THE AREA WEDNESDAY AS THE GFS/CANADIAN MODELS INDICATE RAIN MOVING INTO THE REGION A BIT QUICKER. THEREFORE WILL TIME THE PRECIP IN A BIT SOONER WEDNESDAY. THE WARM TEMPERATURES AND CHANCES FOR RAIN CONTINUE INTO THE LATER PART OF THE WEEK AS SIGNIFICANT MODEL DIFFERENCES CROP UP. THE GFS HAS A COMPLETELY DRY THURSDAY NITE AND FRIDAY WITH A RIDGE OF HIGH PRESSURE BUILDING IN ACROSS THE AREA. CONVERSELY...THE DGEX AND CANADIAN LINGER THE FRONTAL BOUNDARY ACROSS THE WESTERN GREAT LAKES WITH A CONTINUED CHANCE FOR RAIN. WILL OPT TO LEAVE THE FORECAST AS IS AT THIS TIME GIVEN IT MATCHES THE CANADIAN/DGEX SOLUTION. .AVIATION...HIGH PRESSURE WILL DOMINATE THE WEATHER OVER CNTRL AND NE WI. SCT-BKN STRATOCU SHUD DSIPT AFTER SUNSET. HIGH CLDS WL BEGIN STREAMING INTO AREA AHD OF NEXT SYSTEM LATE TNGT AND SUN. && .GRB WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 7 PM THIS EVENING TO 7 AM MONDAY WIZ005-010>013- && KIECKBUSCH/KURIMSKI WEATHER.GOV/GREENBAY
Hazardous weather outlook, Mar 17, 3:00 PM CDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 300 PM CDT SAT MAR 17 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 300 PM CDT SAT MAR 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ONE TO THREE INCHES OF SNOW ARE POSSIBLE SUNDAY NIGHT AS A LOW PRESSURE SYSTEM QUICKLY MOVES ACROSS THE STATE. THE HIGHEST AMOUNTS ARE EXPECTED ACROSS THE NORTH. UNTREATED ROADS COULD BECOME SLICK SUNDAY NIGHT. ISOLATED THUNDERSTORMS ARE FORECAST WEDNESDAY AND THURSDAY...BUT NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-564-181200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 300 PM CDT SAT MAR 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WINDS MAY POSE A HAZARD TO SMALL CRAFT ON SUNDAY NIGHT AND MONDAY...AND AGAIN THURSDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY...BUT NO SEVERE WEATHER IS EXPECTED AT THIS TIME. JKL/KALLAS WEATHER.GOV/GREENBAY
Nearby
Snow Advisories in Wisconsin, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.